Volume 17, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
A note on cobordisms of algebraic knots

József Bodnár, Daniele Celoria and Marco Golla

Algebraic & Geometric Topology 17 (2017) 2543–2564
Abstract

We use Heegaard Floer homology to study smooth cobordisms of algebraic knots and complex deformations of cusp singularities of curves. The main tool will be the concordance invariant ν+: we study its behaviour with respect to connected sums, providing an explicit formula in the case of L–space knots and proving subadditivity in general.

Keywords
deformation of singularities, semicontinuity, Heegaard Floer homology, correction terms
Mathematical Subject Classification 2010
Primary: 14B05, 14B07, 57M25
Secondary: 57M27, 57R58
References
Publication
Received: 23 November 2016
Revised: 23 January 2017
Accepted: 31 January 2017
Published: 3 August 2017
Authors
József Bodnár
Mathematics Department
Stony Brook University
Stony Brook, NY 11794-3651
United States
Daniele Celoria
Mathematical Institute
University of Oxford
Oxford
OX2 6GG
United Kingdom
Marco Golla
Department of Mathematics
Uppsala University
SE-751 06 Uppsala
Sweden